Weird side effects from simple vitamins

  1. New Member
    liftinw8's Avatar
    Join Date
    Oct 2006
    Posts
    30
    Answers
    0

    Weird side effects from simple vitamins


    I didn't know where else to put this, feel free to move it.

    I started taking high amounts of B5 to get rid of acne (10g), it works great I'm at a little under a month but what i noticed is now one of my eyes either does not tear (whenever I yawn usually both of my eyes tear, now just one) and the eye that does tear seems not to absorb them, the tears will just sit in the eye until I get a tissue or finger to get them.

    In the eye that isn't tearing, a few years ago I had a Sty(chalazion) which I let sit in the eye too long and had to get it surgically removed, but after that both eyes teared fine. I think its just recently with the B6 this started and its starting to freak me out.

    Only supplements I am taking are N02, B5, B Complex, Fish Oil, Vitamin E, Centrum, Vitamin C.

    I don't have any insurance (broke ass college student) so I am asking you guys if this is something common, if not I will make an appointment with an eye doctor and see whats going on.

    Thanks.

    EDIT: If it matters I am 21, never done a cycle and I'm not on anything but simple BBing supplements like WHey Protein and CEE.


  2. New Member
    Popa Murph's Avatar
    Join Date
    Jul 2005
    Age
    31
    Posts
    230
    Answers
    0

    I've read somewhere that prolonged use of high dose B-5 can cause nerve damage. How much have you been taking and how long have you been taking it?

    I have never heard of a Sty(chalazion) so i don't know what to tell you there. I'd drop to B-5 to a reasonable dose though or just cut it out all together and see if that helps.

  3. New Member
    liftinw8's Avatar
    Join Date
    Oct 2006
    Posts
    30
    Answers
    0

    Quote Originally Posted by Popa Murph
    I've read somewhere that prolonged use of high dose B-5 can cause nerve damage. How much have you been taking and how long have you been taking it?

    I have never heard of a Sty(chalazion) so i don't know what to tell you there. I'd drop to B-5 to a reasonable dose though or just cut it out all together and see if that helps.
    been taking it for about 19 days now at 10g a day. Started the 1st 3 days at 5g and then upped it to 10 reading thats the best thing to do.

    Really bugging me out but this is getting rid of my acne so I am reluctant to just stop using it.

    BTW the Sty was WAY before is started taking the B5. I just listed that because I had to get it surgically removed because I let it harden by letting it sit too long.

    •   
       

  4. New Member
    Popa Murph's Avatar
    Join Date
    Jul 2005
    Age
    31
    Posts
    230
    Answers
    0

    I mixed up the B5 and B6 in my head. I doubt that the dosage of B5 you're taking will hurt anything. Maybe you just have a cold...

  5. New Member
    liftinw8's Avatar
    Join Date
    Oct 2006
    Posts
    30
    Answers
    0

    Quote Originally Posted by Popa Murph
    I mixed up the B5 and B6 in my head. I doubt that the dosage of B5 you're taking will hurt anything. Maybe you just have a cold...
    For the next few days I am going to do a warm compress towel on my face for about 30min a day. If that doesn't help I will probably just go to my optometrist and see what he has to say.

    I also dont think it is the B5, I mean it is a water soluble harmless vitamin and nothing else I am taking is anything serious. Just weird its happening, freaking me out.

  •   

      
     

Similar Forum Threads

  1. Interesting side effect from clonidine use
    By Kid in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 03-06-2008, 12:48 AM
  2. Side effects from hGH
    By joeyg in forum IGF-1/GH
    Replies: 6
    Last Post: 11-04-2006, 06:35 PM
  3. Not getting side effects from Trimax, normal?
    By Grant in forum Supplements
    Replies: 21
    Last Post: 10-28-2004, 10:13 AM
  4. Side effects from Oxavar or mohn?
    By MarcoNJ in forum Anabolics
    Replies: 6
    Last Post: 06-06-2004, 10:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in